I've been taking 50mg tramadol since beginningof Aug-11, 2x4 per day, I had weened myself to 2 per day, and went CT on Saturday, but I can't sleep for any length of time, I got 3 hours last night but was restless all the while. I have no pain or need to take them, I told the anesthatist, I did not want to take pain killers if there was no pain, but he insisted and I feel crap. How long witht the sleeplessness last and can I take any non medical steps to ease the symptoms?
19 Sep 2011
You must wean off of tramadol. It is very addictive. Doctors don't believe this for some reason. You have been weaning which is good. The only things I can suggest for you to sleep is benadryl of which you would not become dependant. It's the ingredient in Tylenol PM, valerian root, or melatonin are the things that come to mind. Good luck to you...
26 Jan 2013
I have been off and on tramadol for a year, sometimes taking 15-20 50mg a day, 1st ct was horrific and I mean horrific this time is bad but doable I think, trouble is I like the feeling, hey im been honest at least, I was taking it for sever back pain initially prescribed, now I pay for it online, honestly the only reason im off it is cause I took all of mine and it's too early to reorder, im disgusted with myself it's purely recreational now not to get high but to get on an even keal, I hate it and hate myself for being so very weak
26 Jan 2013
Yes i had much the same, try taking energy drinks like lucozade, and I sneezed an awful lot, so put some olbas oil on my top and pillow, it takes about 3-4 weeks, I ended up sleeping in my bed, then moving to the spare room as I was figetty and waking my husband. - Good luck.
27 Jun 2013
i was given tramodol 2 months ago for 2 slipped and protruding discs that are affecting my spinal nerves i also have spinal stenosis ..as well as pudendal neurgila very painful nerve issue on top of it all.:( anyways i was given alot of meds thru this process and i tried tramodol.at first it worked i was so happy to finally find a rx that worked,but as a few weeks went by i noticed i needed more and more to feel better! i was taking 5- 50mgs a day.by the end of the day i was a zombie i was so tired!! i noticed i was sleeping in all the time (NOT ME ) so 4 days ago i decided to stop taking it! i had NO idea what i was in for!! i feel AWFUL!!! the headache is horrendious throwing up and diareha,feeling exhausted, irritable as heck!! my eyes even hurt!! today is day 4 and im doing somewhat better,but still SICK!!! very SICK! im upset because my dr NEVER ONCE told me that this was a "narctic" they said its safe and non habit forming..BS!
it took me to go on line to read nitemare stories to find out it is..i think its a CRAPPY narctic,because i have taking oxycotin,percocet,vicodin and have never had any problmes with them..i took vicodin for 3 months for a prolaps bladder repair and never once had anything like this!! i went right from vicodin to motrin!! this CRAP tramodol needs to be taking off the market.or the drs need to FULLY inform there patients of its potential risks and HORRID withdraws..i just thank god i only took it for 2 months,and not longer the withdraws would have been brutial!!!
8 Jul 2013
I'm surprised, and even more surprised with some of the responses I've read here. To the poster of the original question, I suggest you find a new doctor. Unless the intent was to wean you off the drug, any doctor that tells you to take a pain medication for nonexistent pain should have his/her license revoked. As for the idiots that are obviously abusing Tramadol, you should check into a drug rehabilitation clinic. The whole point with taking pain medication for extended periods of time is to MANAGE PAIN, not get high and or completely remove all pain. This means taking your medication AS PRESCRIBED. Cycling your medication may also be necessary to avoid the inevitable build up of tolerance to the drug and reduced effectiveness. The fact of the matter is that there is no pain medication that you can take for more than a couple of months before you need to start being weaned off of it and switched to a different drug.
Otherwise you end up taking more and more and more and more... until you end up taking an overdose that puts you in a hospital and possibly the morgue.
Another thing people should be doing is taking it upon themselves to read & learn as much as possible about any drug that they have prescribed to them, especially if they're going to be on it for long durations.
11 Aug 2013
I wanted to know if anybody else was going thru this. I have never took even half of any pain meds that i've been given thru my lifetime. I would usely take for 2 or maybe 3 days after injury or surgery. I've never been a drug user, smoker nor drinker. But this Tramadol have changed me into something i thought i'd never be. I have stopped taking them for 3days now, after taking them for over a year. I had started out 3aday, then 6aday, now i've gone all the way to taking from 12-20 a day. I have been sweating every time i go to sleep, which i cant sleep a full hour without waking up. It's starting to feel like i'm getting the flu, sneezing, blowing my nose, mucus. Hot cold flashes all day. Do anybody know how long this is going to last and can it get worst. I think it would be worst if i wasn't taking something for my muscle spasms.
I tried to kick last year and got the same symptoms, but worst, I had mood changes and depressing, body pains, tireness. I feel embarassed as hell and sweating my mattress out, and there's an ordor as well WHAT IS THAT ORDOR
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... really can't tell much of a difference in my symtoms. I think my RLS is getting worse. My doctor says RLS is a sleep dissorder- is this ...
8 answers • 1 Oct 2009
... my psychiatrist gave me clonazepam for restless leg syndrome over 7 years ago and when I was able to speak with a neurologist from the VA Sleep ...
7 answers • 29 Aug 2010
I have been on Tramadol for about 4 months at 200-300mg. per day. for severe arthritis. I stopped after taking 100 mg. Sunday morning. I have ...
14 answers • 17 Jan 2012
I went off Klonopin cold turkey two weeks ago (bad move I know)... I was taking .25 mg a night to sleep (as per docs script) for three weeks... It ...
33 answers • 10 Jun 2012
I have ghanged over from zoloft to prozac. The withdrawals from zoloft were horrible. After continu?
After continueing the prozac I still experience extremely hard time sleeping. My problem is restless legs. I have lost lots of sleep. I took myself ...
2 answers • 18 Oct 2013